# SDR FDEA201201300380

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT BS 1717, LBL 58 TO RBL 58 HAS AREAS OF CORROSION.  REPAIR CARRIED OUT IAW SRM 53-60-51, REPAIR 2, FIG 201, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
